HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
08巻2号 (1957.4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/24905

Files in This Item:

There are no files associated with this item.

Title: 貨幣的經濟理論の性格 ‐三上隆三『ケインズ經濟學の構造』によせて
Other Titles: A COMMENT ON R. MIKAMI'S "THE STRUCTURE OF THE ECONOMICS OF J.M. KEVNES"
Authors: 伊東, 政吉
Issue Date: 20-Apr-1957
Publisher: 岩波書店
Citation: 経済研究
Volume: 8
Issue: 2
Start Page: 190
End Page: 194
Language: jpn
Text Version: publisher
Appears in Collections:08巻2号 (1957.4)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback